Alert archive / Kentucky / River Flood Advisories in 2007
River Flood Advisory 2, NWS Louisville, KY
NWS Louisville, KY issued this river flood advisory at Dec 10, 2007, 8:48 AM EST for Bourbon County, Kentucky. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2007, 8:48 AM EST (13:48 UTC)
- Expired
- Dec 11, 2007, 10:37 AM EST
- In force
- 26 hr
- Issued by
- NWS Louisville, KY
County Bourbon County, KY
The radar
The Jackson,KY radar (KJKL), 105 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood advisory went out at Dec 10, 6:30 AM EST, 2 hours 18 minutes earlier.
Area forecast discussion, Dec 10, 6:30 AM EST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 630 AM EST MON DEC 10 2007 .SHORT TERM (TODAY AND TONIGHT)... WILL LEAN TOWARD THE HIER RESOLUTION NAM WITH THIS FCST. QUASI-STATIONARY FRONT APPEARS TO BE SLIPPING SEWD ATTM AND THIS MOVEMENT APPROVED BY THE MODELS. AT 07Z...FRONT EXTENDS FROM JUST N OF FRANKFORT TO JUST SOUTH OF LMK TO JUST N OF BWG. MODELS POSITION FRONT ACROSS OUR SERN FA BY 12Z AND S/E OF OUR SERN MOST COUNTY BY 15Z...CONTG A SEWD MOVEMENT TO EXTREME EKY TO SCNTRL TN BY 18Z. CURRENT FCST TEMPS FOR TDA AND TNGT REFLECT FRONTAL MOVEMENT WITH STEADY TEMPS WITH CLOUDS AND SHOWERS. NUMEROUS SHOWERS WILL CONTINUE TO MOVE ACRS OUR FA TDA WITH SUBTROPICAL MOISTURE FETCH CONTINUING AND UPR LEVEL IMPULSES/LOW LEVEL CONVERGENCE CONTRIBUTING TO LIFT. REMNANTS OF BAROCLINIC LEAF SIGNATURE ACRS OUR ERN/SRN CWA ATTM WITH 3 HRLY RAINFALL RATES OF 1/2 TO 1 INCH...A BIT LESS THAN EARLIER IN THE NIGHT. COULD BE A FEW LIGHTNING STRIKES EARLY IN THE DAY WITH TOTAL TOTALS IN THE UPR 40S...BUT NONE CURRENTLY...SO WILL LEAVE SHOWERS ALONE IN THE FCST...CONSISTENT WITH PREVIOUS FCST. FFA ISSUED EARLIER FOR THE NERN QUAD OF OUR FA WILL BE CANCELLED...MODELS QPF DROPS OFF AFTER 12Z TODAY/HPC NOT EXPECTING EXCESSIVE RAINFALL/NOT OUTLOOKING ANY AREAS TODAY. MAIN CONCERN IS THIS MORNING FOR MADISON COUNTY WHERE STORM TOTAL PRECIP INDICATES HEAVIEST RAIN FELL YESTERDAY WITH MODERATE RAIN CONTINUING TO MOVE THRU ATTM. WILL MONITOR. OUR SRN COUNTIES SHUD BE ABLE TO TAKE AN INCH OR TWO WITH YEAR LONG DEFICITS THERE STILL EXCEEDING 10 INCHES. && .LONG TERM (TUESDAY THROUGH SUNDAY)... THROUGH THE FIRST PART OF THE LONG TERM A CLOSED UPPER LOW WILL PERSIST ACROSS THE SOUTHWEST U.S. AND WILL KEEP SOUTHWEST FLOW OVER THE OHIO VALLEY. THIS WILL HELP KEEP A NEARLY STATIONARY FRONT OVER THE LOWER OHIO VALLEY. AS THE FRONT MIGRATES NORTH AND SOUTH OVER THE FORECAST AREA...RAIN WILL LESSEN AND INCREASE AND TEMPERATURES WILL INCREASE OR DECREASE AS THE MUCH WARMER AIR ADVANCES AND RETREATS SOUTH. TIMING THESE FLUCTUATIONS WILL BE THE MAIN PROBLEM FOR THE EARLY PART OF THE LONGER TERM. LATER IN THE PERIOD...NOW LOOKS LIKE THURSDAY AND BEYOND...THE SOUTHWEST TROUGH BEGINS TO MOVE EAST. THIS WILL ALLOW THE COLD FRONT TO PUSH EAST OF THE OHIO VALLEY AND COLDER AND DRIER AIR TO MOVE INTO CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. TUESDAY THROUGH THURSDAY... EARLY TUESDAY THE SURFACE BOUNDARY WILL LIFT NORTH OF THE OHIO RIVER WITH CHANCES OF RAIN DECREASING DURING THE EARLY PART OF THE DAY. RAIN CHANCES WILL REMAIN LOW ACROSS THE SOUTH THROUGHOUT THE DAY BUT WILL INCREASE OVER THE NORTH WITH DAYTIME HEATING. THE FRONT WILL THEN DROP SOUTH OVERNIGHT AND WEDNESDAY WITH RAIN ONCE AGAIN BECOMING MORE WIDESPREAD. AS THE SOUTHWEST U.S. TROUGH BEGINS TO MOVE EAST WEDNESDAY AND THURSDAY...A SURFACE LOW WILL DEVELOP ALONG THE FRONT AND MOVE NORTHEAST ALONG THE FRONT INTO KENTUCKY ON THURSDAY. EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG AND AHEAD OF FRONT AS IT PUSHES EAST. IF THIS OCCURS EARLY IN THE DAY STRENGTH OF STORMS WILL NOT AS GREAT. HAVE NOT GONE AS HIGH AS GFS MOS FOR TEMPERATURES ACROSS THE NORTH BUT WILL STAY IN THE LOWER 70S OVER THE SOUTH FOR TUESDAY. FRONTAL POSITION BECOMES MORE QUESTIONABLE ON WEDNESDAY AND WILL OPT FOR TEMPERATURES IN THE 50S ACROSS THE NORTH HALF AND LOWER 60S IN THE SOUTH. WILL ALSO HAVE HIGHER POPS ACROSS THE AREA WITH MORE WIDESPREAD RAIN ON WEDNESDAY AND THURSDAY. RAIN WILL DECREASE DURING THE DAY THURSDAY AS THE FRONT MOVES THROUGH AND TEMPERATURES WILL FALL. FRIDAY THROUGH SUNDAY... HAVE MADE NO CHANGES TO PREVIOUS FORECAST. PREVIOUS DISCUSSION FOLLOWS... CANADIAN HIGH PRESSURE WILL SPILL IN FROM THE NW FOR THE REMAINDER OF THE EXTENDED DRYING THE FA OUT...DECREASING CLOUD COVER...AND BRINGING COLDER TEMPS. A LONG WAVE TROUGH WILL DEVELOP OVER THE CONUS ALLOWING TEMPS TO COOL QUITE A BIT. HAVE TRENDED TEMPS DOWN IN THE EXTENDED WITH HIGHS IN THE 30S AND LOWS IN THE 20S BY THE WEEKEND. && .AVIATION (12Z TAFS)... ...SIGNIFICANT CIG/VSBY/WEATHER IMPACT TO AVIATION TO CONTINUE... LIFR AND IFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE TAF PERIOD WITH WIDESPREAD SHOWERS/FOG AND CIGS MAINLY BELOW 1000 FEET. THESE CONDS BEHIND A COLD FRONT THAT WILL DROP SWD INTO TN TODAY AND BECOME STATIONARY. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...11 LONG TERM....MBS AVIATION.....11
Hazardous weather outlook, Dec 10, 4:45 AM EST, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 445 AM EST MON DEC 10 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-110930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 445 AM EST MON DEC 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. RAIN SHOWERS WILL CONTINUE ACROSS MUCH OF THE AREA TODAY WITH MODERATE TO HEAVY RAINFALL AT TIMES. THIS ADDITIONAL RAINFALL MAY RESULT IN LOCALIZED MINOR FLOODING OF CREEKS AND STREAMS... ROADWAYS...AND LOW LYING AREAS. FOG IS ALSO EXPECTED THIS MORNING...PRIMARILY OVER SOUTH CENTRAL INDIANA...NORTH CENTRAL KENTUCKY AND THE NORTHERN BLUEGRASS REGION OF KENTUCKY...REDUCING VISIBILITY TO LESS THAN ONE MILE AT TIMES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FRONT WILL MEANDER ACROSS THE REGION TUESDAY THROUGH THURSDAY. MILD AND MOIST AIR WILL FLOW NORTH ALONG THE BOUNDARY...RESULTING IN THE POTENTIAL FOR NUMEROUS SHOWERS AND A FEW THUNDERSTORMS. THE BEST CHANCE FOR THUNDERSTORMS WILL BE WEDNESDAY INTO THURSDAY MORNING AS THE FRONT PUSHES THROUGH THE REGION. THE MAIN THREATS WITH ANY OF THE STORMS WILL BE HEAVY RAINFALL...CLOUD-TO-GROUND LIGHTNING...AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS OR DENSE FOG TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. 11/MBS
In the hours before
Special weather statement, Dec 10, 4:18 AM EST, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 418 AM EST MON DEC 10 2007 KYZ026-027-041-046>049-053>057-061>067-070-071-074-076>078-101130- OHIO KY-GRAYSON KY-FAYETTE KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-BARREN KY-METCALFE KY- ADAIR KY-RUSSELL KY- INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...LEXINGTON... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...GLASGOW...EDMONTON...COLUMBIA...JAMESTOWN 418 AM EST MON DEC 10 2007 /318 AM CST MON DEC 10 2007/ ...MODERATE TO HEAVY RAIN CONTINUES OVER THE PORTIONS OF CENTRAL KENTUCKY... AT 400 AM EST A BAND OF MODERATE TO HEAVY RAIN EXTENDED FROM OHIO...BUTLER AND LOGAN COUNTIES EAST THROUGH EDMONSON...HART AND ADAIR COUNTIES. THESE SHOWERS ALSO EXTENDED NORTH INTO PARTS OF HARDIN COUNTY SOUTH OF ELIZABETHTOWN. THE RAIN AREA WILL CONTINUE TO SPREAD EAST THROUGH 630 AM EST. RAINFALL AMOUNTS OF ONE QUARTER INCH TO ONE INCH WILL BE POSSIBLE WITH THIS RAIN AREA. THE HEAVY RAIN WILL REDUCE VISIBILITIES ACROSS THE AREA AND WILL CAUSE PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD USE EXTRA CAUTION WHILE DRIVING ACROSS CENTRAL KENTUCKY. INZ076>079-083-084-089>092-KYZ023>025-028>040-042-043-045-101130- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-BOURBON KY- NICHOLAS KY-NELSON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE... LAWRENCEBURG...VERSAILLES...PARIS...CARLISLE...BARDSTOWN 418 AM EST MON DEC 10 2007 /318 AM CST MON DEC 10 2007/ ...AREAS OF DENSE FOG HAVE FORMED OVER PARTS OF SOUTH CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY... VISIBILITIES HAVE DROPPED BELOW ONE HALF MILE ACROSS PARTS OF NORTH CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. THE FOG WAS PATCHY AND MOTORISTS CAN EXPECT TO DRIVE INTO AREAS WHERE VISIBILITIES DROP VERY QUICKLY TO LESS THAN ONE QUARTER MILE. THE FOG WILL CONTINUE THROUGH SUNRISE. MOTORISTS ARE URGED TO USE EXTRA CAUTION THIS MORNING AND TO USE LOW BEAM HEADLIGHTS AND TO ALLOW EXTRA TIME TO REACH YOUR DESTINATION. SCHOLZ
Special weather statement, Dec 10, 6:29 AM EST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 629 AM EST MON DEC 10 2007 KYZ035>037-039>043-047>049-056-057-101330- FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-MERCER KY-JESSAMINE KY-CLARK KY- GARRARD KY-MADISON KY- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... HARRODSBURG...NICHOLASVILLE...WINCHESTER...LANCASTER...RICHMOND 629 AM EST MON DEC 10 2007 MODERATE TO HEAVY RAIN WILL WAS OCCURRING OVER EAST CENTRAL KENTUCKY NEAR AND EAST OF A LINE FROM FRANKFORT TO HARRODSBURG. THROUGH 7 AM EST THE MOST SIGNIFICANT RAIN WILL BE OCCURRING TO THE EAST OF LEXINGTON. FLOODING WAS REPORTED IN A VALLEY ALONG A LOW WATER CROSSING ON MACKEY PIKE IN THE NORTHERN PART OF JESSAMINE COUNTY. THE HEAVIER RAIN WILL BE DECREASING EARLY THIS MORNING WITH ONLY LIGHT RAIN CONTINUING AFTER 730 AM EST. KYZ026-027-046-053>055-061>067-070-071-074-076>078-101330- OHIO KY-GRAYSON KY-WASHINGTON KY-LARUE KY-MARION KY-BOYLE KY- BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-LOGAN KY-WARREN KY-BARREN KY-METCALFE KY-ADAIR KY- RUSSELL KY- INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD... SPRINGFIELD...HODGENVILLE...LEBANON...DANVILLE...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...GLASGOW... EDMONTON...COLUMBIA...JAMESTOWN 629 AM EST MON DEC 10 2007 /529 AM CST MON DEC 10 2007/ ...MODERATE TO HEAVY RAIN CONTINUES OVER PARTS OF SOUTH CENTRAL KENTUCKY... A LARGE AREA OF MODERATE TO HEAVY RAIN WILL PERSIST ACROSS PARTS OF SOUTH CENTRAL KENTUCKY FROM OHIO...BUTLER AND LOGAN COUNTIES EAST THROUGH GLASGOW AND MUNFORDVILLE THEN TO COLUMBIA AND LIBERTY. RAINFALL AMOUNTS OF ONE QUARTER TO THREE QUARTERS OF AN IN WILL BE LIKELY THROUGH 830 AM EST. THIS COULD RESULT IN PONDING OF WATER IN LOW AREAS. MOTORISTS ARE URGED TO USE EXTRA CAUTION THIS MORNING AND WATCH FOR AREAS WHERE WATER COVERS THE ROADWAY. INZ076>079-083-084-089>092-KYZ023>025-028>034-038-045-101330- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY-NELSON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... TAYLORSVILLE...BARDSTOWN 629 AM EST MON DEC 10 2007 /529 AM CST MON DEC 10 2007/ ...PATCHY FOG WILL BE POSSIBLE ACROSS NORTH CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA... PATCHY FOG DEVELOPED EARLIER THIS MORNING WITH VISIBILITIES IN PLACES BELOW ONE HALF MILE. HOWEVER LIGHT RAIN HAS MOVED INTO THE AREA WITH VISIBILITIES IMPROVING WERE THE RAIN WAS FALLING. MOTORISTS SHOULD STILL BE ALERT FOR PATCHES OF FOG...ESPECIALLY IN LOW AREAS AND NEAR RIVERS AND STREAMS THROUGH 830 AM EST. SCHOLZ
Special weather statement, Dec 10, 6:29 AM EST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT...CORR TO TYPO NATIONAL WEATHER SERVICE LOUISVILLE KY 629 AM EST MON DEC 10 2007 KYZ035>037-039>043-047>049-056-057-101330- FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-MERCER KY-JESSAMINE KY-CLARK KY- GARRARD KY-MADISON KY- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... HARRODSBURG...NICHOLASVILLE...WINCHESTER...LANCASTER...RICHMOND 629 AM EST MON DEC 10 2007 MODERATE TO HEAVY RAIN HAS BEEN OCCURRING OVER EAST CENTRAL KENTUCKY NEAR AND EAST OF A LINE FROM FRANKFORT TO HARRODSBURG. AFTER 7 AM THE MOST SIGNIFICANT RAIN WILL BE OCCURRING TO THE EAST OF LEXINGTON. FLOODING WAS REPORTED IN A VALLEY ALONG A LOW WATER CROSSING ON MACKEY PIKE IN THE NORTHERN PART OF JESSAMINE COUNTY. THE HEAVIER RAIN WILL BE DECREASING EARLY THIS MORNING WITH ONLY LIGHT RAIN CONTINUING AFTER 830 AM EST. KYZ026-027-046-053>055-061>067-070-071-074-076>078-101330- OHIO KY-GRAYSON KY-WASHINGTON KY-LARUE KY-MARION KY-BOYLE KY- BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-LOGAN KY-WARREN KY-BARREN KY-METCALFE KY-ADAIR KY- RUSSELL KY- INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD... SPRINGFIELD...HODGENVILLE...LEBANON...DANVILLE...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...GLASGOW... EDMONTON...COLUMBIA...JAMESTOWN 629 AM EST MON DEC 10 2007 /529 AM CST MON DEC 10 2007/ ...MODERATE TO HEAVY RAIN CONTINUES OVER PARTS OF SOUTH CENTRAL KENTUCKY... A LARGE AREA OF MODERATE TO HEAVY RAIN WILL PERSIST ACROSS PARTS OF SOUTH CENTRAL KENTUCKY FROM OHIO...BUTLER AND LOGAN COUNTIES EAST THROUGH GLASGOW AND MUNFORDVILLE THEN TO COLUMBIA AND LIBERTY. RAINFALL AMOUNTS OF ONE QUARTER TO THREE QUARTERS OF AN INCH WILL BE LIKELY THROUGH 830 AM EST. THIS COULD RESULT IN PONDING OF WATER IN LOW AREAS. MOTORISTS ARE URGED TO USE EXTRA CAUTION THIS MORNING AND WATCH FOR AREAS WHERE WATER COVERS THE ROADWAY. INZ076>079-083-084-089>092-KYZ023>025-028>034-038-045-101330- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY-NELSON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... TAYLORSVILLE...BARDSTOWN 629 AM EST MON DEC 10 2007 /529 AM CST MON DEC 10 2007/ ...PATCHY FOG WILL BE POSSIBLE ACROSS NORTH CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA... PATCHY FOG DEVELOPED EARLIER THIS MORNING WITH VISIBILITIES IN PLACES BELOW ONE HALF MILE. HOWEVER LIGHT RAIN HAS MOVED INTO THE AREA WITH VISIBILITIES IMPROVING WERE THE RAIN WAS FALLING. MOTORISTS SHOULD STILL BE ALERT FOR PATCHES OF FOG...ESPECIALLY IN LOW AREAS AND NEAR RIVERS AND STREAMS THROUGH 830 AM EST. SCHOLZ
Special weather statement, Dec 10, 8:26 AM EST, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 826 AM EST MON DEC 10 2007 KYZ026>028-053>056-061>067-071-074-076-077-101530- OHIO KY-GRAYSON KY-HARDIN KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY-WARREN KY-BARREN KY-METCALFE KY-ADAIR KY- INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD... ELIZABETHTOWN...FORT KNOX...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD... BOWLING GREEN...GLASGOW...EDMONTON...COLUMBIA 826 AM EST MON DEC 10 2007 /726 AM CST MON DEC 10 2007/ MODERATE TO HEAVY RAIN WILL CONTINUE THIS MORNING ACROSS SOUTHERN PORTIONS OF CENTRAL KENTUCKY. BETWEEN HALF AN INCH AND ONE AND A HALF INCHES OF RAIN CAN BE EXPECTED BETWEEN 830 AM AND 1030 AM EST FROM HARTFORD AND MORGANTOWN EASTWARD THROUGH MUNFORDVILLE AND HODGENVILLE TO LIBERTY AND LANCASTER. LOW SPOTS THAT ROUTINELY ACCUMULATE WATER DURING MODERATE RAINFALL MAY EXPERIENCE MINOR FLOODING PROBLEMS. PLEASE USE CAUTION IF OUT DRIVING ON THE RAIN SOAKED ROADS THIS MORNING. 13
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 8:20 PM EST | Flash Flood Watch | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Harrison and 9 more | 9 hr |
| Dec 10, 10:03 AM EST | River Flood Advisory | LMK | Hardin, Nelson | 39 hr |
| Dec 10, 1:33 PM EST | River Flood Warning | LMK | Butler, Warren | 7 days |
| Dec 10, 1:33 PM EST | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 9 days |
| Dec 10, 1:40 PM EST | River Flood Warning | LMK | Ohio | 63 hr |
Nearby
River Flood Advisories in Kentucky, 2007Every river flood advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.